# SDR UHLA2010113000269

- Difficulty date: November 30, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,312 hours, 10,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON INSIDE OF SKIN AT FR88 AND STR 25R.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER AT FR88 AND STR 25R IAW EMB 170 ETD2010-170/11200.
